website


NUROFEN Ibuprofen 400 mg coated tablets

Reckitt Benckiser Deutschland GmbH

Sale price £27.15 Regular price £30.00

Tax included. Shipping calculated at checkout.

Nurofen ® Ibuprofen 400mg Coated Tablets

pack size:24 tablets Dosage form:tablets, coated

Active substance: ibuprofen.

Areas of application: Short-term symptomatic treatment of mild to moderate pain, fever, acute. Headache phase in migraine (with/without aura), tension headaches.

Warnings: In case of pain or fever, do not use longer than specified in the leaflet without medical advice!

Contains sucrose and sodium.

For NUROFEN Ibuprofen risks and side effects, read the leaflet and ask your doctor or pharmacist.

Reckitt Benckiser Deutschland GmbH – 69067 Heidelberg

NUROFEN Ibuprofen Reliable help for migraines

• Easy to swallow
• For effective pain relief
• With an anti-inflammatory effect
• For adults and adolescents over the age of 12


Migraines – these are the symptoms

One-sided throbbing headaches that are most pronounced in the forehead, temple and eye area and worsen with movement: These are the typical signs of a migraine. In addition, there are particularly unpleasant accompanying symptoms such as nausea and vomiting as well as sensitivity to light and noise. In some cases, the pain attacks are preceded by a so-called aura: then visual disturbances announce the impending migraine.

There are numerous factors that can trigger a migraine attack. These include stress, lack of sleep and dehydration or changes in nutrition such as diets. In women, who are affected by migraines around three times more often than men, hormonal fluctuations are also a trigger.

Targeted treatment NUROFEN Ibuprofen for migraine headaches

Those affected do not simply have to accept aura symptoms, nausea and pain. First of all, you can prevent migraine attacks without medication. It is particularly important to avoid stress factors. A regulated daily routine and regular breaks help to stay in balance, as does a healthy diet, sufficient exercise and enough sleep. Progressive muscle relaxation can also help maintain inner calm. If the migraine still strikes with full force, the body needs rest - preferably in a darkened room. Effective pain relievers such as Nurofen ® promise reliable helpIbuprofen 400 mg. The preparation is easy to take due to its round tablet shape, contains no preservatives, gluten or wheat and is lactose-free.


Migraines also affect teenagers

Exams, homework, relationship problems or irregular bedtimes - teenagers are also affected by migraine attacks. During puberty, the fluctuating hormonal balance also ensures that the head hammers and throbs. Age-appropriate painkillers can help to reliably alleviate the symptoms. Nurofen ®Ibuprofen 400 mg is suitable for young people from the age of 12 due to its well-tolerated effect and its simple application. The active ingredient ibuprofen has proven itself in many types of pain - including tension headaches, shoulder pain, neck pain, joint pain, toothache, body aches and menstrual pain. Many adolescent girls who experience period pain appreciate the pain-relieving effects of ibuprofen. In addition, the active ingredient also reliably reduces fever.


Recommendation NUROFEN Ibuprofen for use:
Nurofen ®Take Ibuprofen 400 mg with plenty of liquid during or after meals. Adults and adolescents weighing 40 kg or more take 1 coated tablet as a single dose. If necessary, another tablet can be taken after a waiting period of at least 6 hours. The maximum daily dose of 3 tablets (equivalent to 1,200 mg ibuprofen) must not be exceeded.

Nurofen ® Ibuprofen 400 mg should not be used for more than 3 days without medical advice.


NUROFEN Ibuprofen FAQ

How long does a migraine attack last?
The duration of a migraine attack can vary in length. In most patients, a migraine attack lasts between 4 and 72 hours.

Can I Nurofen ®Do you also take ibuprofen painkillers for “normal” headaches?
Yes, Nurofen ® Ibuprofen 400 mg is also suitable for treating tension headaches. Due to the antipyretic and anti-inflammatory properties of the active ingredient ibuprofen, the drug also helps against headaches and body aches and fever with colds and flu-like infections.

Is Nurofen ® Ibuprofen 400 mg suitable for pregnant women?
Medications containing the active ingredient ibuprofen should only be taken during the first six months of pregnancy after consultation with the doctor treating you. Ibuprofen should not be taken in the last three months of pregnancy. In case of pain during pregnancy, please consult your doctor.

In case of pain or fever, do not use longer than specified in the leaflet without medical advice!